Alert archive / Nebraska / Wind Advisories in 2009
Wind Advisory 2, NWS Omaha, NE
NWS Omaha, NE issued this wind advisory at Jan 12, 2009, 9:31 AM CST for 30 counties in Nebraska; 8 counties in Iowa. It took effect at Jan 12, 2009, 10:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2009, 9:31 AM CST (15:31 UTC)
- In effect from
- Jan 12, 2009, 10:00 AM CST
- Expired
- Jan 12, 2009, 8:10 PM CST
- In force
- 10 hr
- Issued by
- NWS Omaha, NE
All 38 counties
Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Pierce County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 16 km from the middle of the area, began a volume at 15:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 3.5 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 848 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 391 m²/s²
- 0-3 km storm-relative helicity
- 548 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KOAX 121531 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 931 AM CST MON JAN 12 2009 ...STRONG WINDS WILL MOVE OVER THE AREA TODAY... .A LOW PRESSURE SYSTEM WILL BRING VERY STRONG NORTHWEST WINDS INTO THE REGION TODAY. THE STRONGEST OF THE WINDS ARE EXPECTED THIS AFTERNOON. A FEW SCATTERED SNOW SHOWERS ARE POSSIBLE TODAY AS WELL. SOME BLOWING SNOW IS POSSIBLE WITH BRIEF PERIODS OF REDUCED VISIBILITIES. SUSTAINED WINDS OF 30 TO 40 MPH ARE LIKELY WITH GUSTS TO NEAR 45 TO 50 MPH. THE WINDS SHOULD BEGIN TO SUBSIDE EARLY THIS EVENING. IAZ043-055-056-069-NEZ011-012-015>018-030>034-042>045-050>053-065- 066-078-088-089-122345- /O.NEW.KOAX.WI.Y.0002.090112T1600Z-090113T0200Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-KNOX-CEDAR-THURSTON-ANTELOPE- PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX- DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER- SALINE-JEFFERSON-GAGE- INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN... COUNCIL BLUFFS...BLOOMFIELD...HARTINGTON...PENDER...NELIGH... PIERCE...WAYNE...ALBION...NORFOLK...STANTON...WEST POINT... TEKAMAH...COLUMBUS...SCHUYLER...FREMONT...BLAIR...DAVID CITY... WAHOO...OMAHA...BELLEVUE...SEWARD...LINCOLN...CRETE...FAIRBURY... BEATRICE 931 AM CST MON JAN 12 2009 ...WIND ADVISORY IN EFFECT UNTIL 8 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING. SUSTAINED NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 45 TO 50 MPH ARE LIKELY ACROSS MUCH OF NORTHEAST NEBRASKA AND WEST CENTRAL IOWA. SCATTERED SNOW SHOWERS ARE ALSO POSSIBLE WHICH WILL CREATE AREAS OF BLOWING SNOW. VISIBILITIES MAY BE REDUCED TO A HALF MILE FOR VERY SHORT PERIODS OF TIME. THE WINDS ARE EXPECTED TO SUBSIDE THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IAZ079-080-090-091-NEZ067-068-090>093-122345- /O.NEW.KOAX.WI.Y.0002.090112T1800Z-090113T0300Z/ MILLS-MONTGOMERY-FREMONT-PAGE-CASS-OTOE-JOHNSON-NEMAHA-PAWNEE- RICHARDSON- INCLUDING THE CITIES OF...GLENWOOD...RED OAK...SIDNEY... CLARINDA...PLATTSMOUTH...NEBRASKA CITY...TECUMSEH...AUBURN... PAWNEE CITY...FALLS CITY 931 AM CST MON JAN 12 2009 ...WIND ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. SUSTAINED NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 45 MPH ARE LIKELY ACROSS MUCH OF SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. ISOLATED SNOW SHOWERS ARE ALSO POSSIBLE WHICH COULD CREATE AREAS OF BLOWING SNOW. VISIBILITIES MAY BE REDUCED TO A HALF MILE FOR VERY SHORT PERIODS OF TIME. THE WINDS ARE EXPECTED TO SUBSIDE THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ GRIFFIS
2 follow-up statements
000 WWUS73 KOAX 122108 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 308 PM CST MON JAN 12 2009 ...STRONG WINDS WILL MOVE OVER THE AREA TODAY... .A LOW PRESSURE SYSTEM WILL BRING VERY STRONG NORTHWEST WINDS INTO THE REGION TODAY. THE STRONGEST OF THE WINDS ARE EXPECTED THIS AFTERNOON. A FEW SCATTERED SNOW SHOWERS ARE POSSIBLE TODAY AS WELL. BLOWING SNOW IS POSSIBLE WITH BRIEF PERIODS OF REDUCED VISIBILITIES. SUSTAINED WINDS OF 30 TO 40 MPH ARE LIKELY WITH GUSTS TO NEAR 45 TO 50 MPH. THE WINDS SHOULD BEGIN TO SUBSIDE EARLY THIS EVENING. IAZ043-055-056-069-NEZ011-012-015>018-030>034-042>045-050>053-065- 066-122215- /O.CAN.KOAX.WI.Y.0002.000000T0000Z-090113T0200Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-KNOX-CEDAR-THURSTON-ANTELOPE- PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX- DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER- INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN... COUNCIL BLUFFS...BLOOMFIELD...HARTINGTON...PENDER...NELIGH... PIERCE...WAYNE...ALBION...NORFOLK...STANTON...WEST POINT... TEKAMAH...COLUMBUS...SCHUYLER...FREMONT...BLAIR...DAVID CITY... WAHOO...OMAHA...BELLEVUE...SEWARD...LINCOLN 308 PM CST MON JAN 12 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS CANCELLED THE WIND ADVISORY. A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW IS NOW IN EFFECT UNTIL 10 PM. WINDS WILL REMAIN STRONG THIS AFTERNOON AND EVENING...WITH SUSTAINED WINDS OF 35 TO 45 MPH AND GUSTS UP TO 55 MPH POSSIBLE THROUGH THE EARLY EVENING. IN ADDITION...SNOW ON THE GROUND AND LIGHT FALLING SNOW WILL COMBINE WITH THE STRONG WINDS TO CREATE HAZARDOUS BLOWING SNOW CONDITIONS. THE WINDS WILL DIMINISH BY LATE THIS EVENING...BRINGING THE THREAT OF BLOWING SNOW TO AN END. $$ IAZ079-080-090-091-NEZ067-068-122215- /O.CAN.KOAX.WI.Y.0002.000000T0000Z-090113T0300Z/ MILLS-MONTGOMERY-FREMONT-PAGE-CASS-OTOE- INCLUDING THE CITIES OF...GLENWOOD...RED OAK...SIDNEY... CLARINDA...PLATTSMOUTH...NEBRASKA CITY 308 PM CST MON JAN 12 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS CANCELLED THE WIND ADVISORY. A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW IS NOW IN EFFECT UNTIL 10 PM. WINDS WILL REMAIN STRONG THIS AFTERNOON AND EVENING...WITH SUSTAINED WINDS OF 35 TO 45 MPH AND GUSTS UP TO 55 MPH POSSIBLE THROUGH THE EARLY EVENING. IN ADDITION...SNOW ON THE GROUND AND LIGHT FALLING SNOW WILL COMBINE WITH THE STRONG WINDS TO CREATE HAZARDOUS BLOWING SNOW CONDITIONS. THE WINDS WILL DIMINISH BY LATE THIS EVENING...BRINGING THE THREAT OF BLOWING SNOW TO AN END. $$ NEZ078-088-089-130300- /O.EXT.KOAX.WI.Y.0002.000000T0000Z-090113T0300Z/ SALINE-JEFFERSON-GAGE- INCLUDING THE CITIES OF...CRETE...FAIRBURY...BEATRICE 308 PM CST MON JAN 12 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. SUSTAINED NORTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 50 TO 55 MPH ARE LIKELY ACROSS MUCH OF EASTERN NEBRASKA AND WESTERN IOWA. SCATTERED SNOW SHOWERS ARE ALSO POSSIBLE...WHICH WILL CREATE AREAS OF BLOWING SNOW. VISIBILITIES MAY BE REDUCED TO A HALF MILE FOR VERY SHORT PERIODS OF TIME. THE WINDS ARE EXPECTED TO SUBSIDE THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ090>093-130300- /O.CON.KOAX.WI.Y.0002.000000T0000Z-090113T0300Z/ JOHNSON-NEMAHA-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...TECUMSEH...AUBURN...PAWNEE CITY... FALLS CITY 308 PM CST MON JAN 12 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. SUSTAINED NORTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 50 TO 55 MPH ARE LIKELY ACROSS MUCH OF EASTERN NEBRASKA AND WESTERN IOWA. A FEW SNOW SHOWERS ARE ALSO POSSIBLE...WHICH WILL CREATE AREAS OF BLOWING SNOW. VISIBILITIES MAY BE REDUCED TO A HALF MILE FOR VERY SHORT PERIODS OF TIME. THE WINDS ARE EXPECTED TO SUBSIDE THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MAYES/GRIFFIS
000 WWUS73 KOAX 130210 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 810 PM CST MON JAN 12 2009 NEZ078-088>093-130315- /O.CAN.KOAX.WI.Y.0002.000000T0000Z-090113T0300Z/ SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...CRETE...FAIRBURY...BEATRICE... TECUMSEH...AUBURN...PAWNEE CITY...FALLS CITY 810 PM CST MON JAN 12 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS CANCELLED THE WIND ADVISORY. NORTHWEST WINDS HAD DIMINISHED FROM EARLIER IN THE DAY AND WILL CONTINUE TO DIMINISH THROUGH THE REMAINDER OF THE NIGHT. $$ FOBERT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Jan 12, 3:23 AM CST, 6 hours 8 minutes earlier.
Area forecast discussion, Jan 12, 3:23 AM CST, 6 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
323 AM CST MON JAN 12 2009
.DISCUSSION...
MAIN CONCERN TODAY IS PCPN AND WIND. SOME SPOTS IN THE NRN AND WRN
CWA COULD HIT HIGH WIND WARNING CRITERIA THIS AFTN. DAY SHIFT WILL
HAVE TO MONITOR FOR THAT. DECIDED BEST WAY TO HANDLE THINGS IS TO
PUT OUT A WINTER WEATHER ADVISORY. SNOW OR MIXED PCPN IS THE MAIN
REASON THIS MORNING. EXPECT LIGHT SNOW SHOWERS AND STRONG WINDS TO
CREATE SOME BLOWING SNOW THIS AFTN. TEMPERATURES WILL BE FAIRLY MILD
FOR A WHILE...BUT COLD PUSH IS COMING. SURFACE ANALYSIS AT 09Z
SHOWED TEMPERATURES BELOW ZERO JUST NORTH OF THE U.S. BORDER. FAST
MOVING LOW PRESSURE CENTER...WILL CALL IT A SASK SCREAMER RATHER
THAN AN ALTA CLIPPER...WILL TRACK RAPIDLY SEWD FROM ERN SD THIS
MORNING INTO SERN IA BY EARLY EVENING. TIGHT PRESSURE GRADIENT ON
BACKSIDE OF HIGH IN COMBINATION WITH STRONG PRESSURE RISES WILL
CREATE STRONG WINDS. TEMPERATURES SHOULD DROP TO THE LOWER TEENS
NORTH AND LOWER 20S SOUTH BY EVENING.
SCATTERED OR ISOLATED SNOW SHOWERS SHOULD END THIS EVENING AS COLD
HIGH PRESSURE BUILDS DOWN FROM THE DAKOTAS. RIDGE AXIS SHOULD BE
RIGHT OVER THE AREA BY 12Z TUESDAY. WITH LIGHT WINDS...FRESH SNOW
AND DECREASING CLOUDS...EXPECT LOWS IN THE SINGLE DIGITS. IF IT
CLEARS OUT COMPLETELY AND WINDS DIE OFF MORE THAN EXPECTED...SOME
BELOW ZERO READINGS ARE POSSIBLE. WARM AIR WILL TRY TO MOVE IN FOR
TUESDAY...BUT WITH A COLD START IT WILL BE A STRUGGLE. LEFT HIGHS IN
THE 25 TO 30 DEGREE RANGE WRN AND SRN ZONES WITH MID TEENS TO LOWER
20S ELSEWHERE. TEMPERATURES SHOULD BE RISING DURING THE NIGHT...
SIMILAR TO WHAT IS GOING ON NOW. HIGHS WEDNESDAY WILL BE EARLY...
THEN NEXT CLIPPER SYSTEM WILL BRING COLD AIR AND PROBABLY SOME SNOW
SHOWERS. INCREASED POPS A LITTLE FOR WEDNESDAY. DID ADD A SMALL
CHANCE FOR LIGHT SNOW THURSDAY NIGHT. DID NOT MAKE MANY OTHER
CHANGES BEYOND THURSDAY EXCEPT FOR SOME GRID SMOOTHING/BLENDING.
&&
.AVIATION...
FOR TAF SITES KOFK/KOMA/KLNK THROUGH 13/12Z
CHANGING WEATHER CONDITIONS WILL BE THE FORECAST CHALLENGE...AND
PILOTS CHALLENGE...THROUGH 13/12Z. SURFACE FRONTAL SYSTEM LOCATED
IN CENTRAL NEBRASKA AT 12/08Z WILL CONTINUE TO MOVE EASTWARD TODAY.
IN ADVANCE OF THE SURFACE FEATURE ALL THREE TAF SITES MAY EXPERIENCE
A BRIEF MIX OF PRECIPITATION BEFORE CHANGING OVER TO ALL SNOW AFTER
12/12Z. VFR CIGS WILL BE TRENDING DOWN TO MVFR BY 12/12Z...FROM
NORTHWEST TO SOUTHEAST ACROSS EAST NEBRASKA AND WEST IOWA. WINDS
WILL BECOME NORTHWEST AND INCREASING ACROSS THE REGION...BY 18Z AT
KOFK...AND BY 21Z AT KOMA AND KLNK. 25KT G40KT POSSIBLE TIL
13/00Z. EXPECT VICINITY SNOW SHOWERS BETWEEN 12/20Z AND 13/03Z.
THESE SNOW SHOWERS MAY BE BRIEF...BUT COULD BE QUITE INTENSE
PRODUCING NEAR ZERO VISIBILITY WHEN ENCOUNTERED. SNOW SHOWERS WILL
END BY 13/06Z.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR NEZ011-
012-015>018-030>034-042>045-050>053-065>068-078-088>093.
IA...WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR IAZ043-
055-056-069-079-080-090-091.
&&
DISCUSSION...MILLER
AVIATION...MEYERHazardous weather outlook, Jan 12, 5:00 AM CST, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 500 AM CST MON JAN 12 2009 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-130000- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 500 AM CST MON JAN 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND PARTS OF SOUTHWEST IOWA. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY IS IN AFFECT TODAY. EXPECT STRONG WINDS TO DEVELOP THAT WILL CAUSE AREAS OF BLOWING SNOW AND REDUCED VISIBILITY AT TIMES. WIND GUSTS FROM 40 TO 50 MPH MAY OCCUR. NEAR BLIZZARD CONDITIONS ARE POSSIBLE...MAINLY IN NORTHEAST NEBRASKA AND PARTS OF SOUTHWEST IOWA. THERE WILL ALSO BE PERIODS OF SNOW DURING PARTS OF THE DAY. A MIX OF SNOW...RAIN...FREEZING RAIN AND SLEET IS POSSIBLE OVER PARTS OF SOUTHEAST NEBRASKA THIS MORNING. WINDS WILL SLOWLY DECREASE AND BLOWING SNOW WILL DECREASE DURING THE EVENING AND TONIGHT AS HIGH PRESSURE BUILDS DOWN ACROSS THE DAKOTAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER STRONG PUSH OF COLD AIR WILL MOVE ACROSS THE AREA WEDNESDAY. TEMPERATURES SHOULD DROP INTO THE ZERO TO 10 BELOW RANGE WEDNESDAY NIGHT. LOWS THURSDAY NIGHT SHOULD RANGE FROM 5 ABOVE ZERO TO 5 BELOW ZERO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TODAY OR TONIGHT. MILLER
In the hours before
Local storm report, Jan 12, 5:35 AM CST, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
535 AM CST MON JAN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 AM SNOW OMAHA 41.26N 96.01W
01/12/2009 M1.0 INCH DOUGLAS NE BROADCAST MEDIA
ONE INCH OF SNOW REPORTED NEAR 120TH AND CENTER STREETS
IN OMAHA
&&Local storm report, Jan 12, 5:43 AM CST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
543 AM CST MON JAN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 AM SNOW 4 W NORFOLK 42.03N 97.50W
01/12/2009 M0.5 INCH MADISON NE CO-OP OBSERVER
ABOUT HALF AN INCH OF NEW SNOW
&&Local storm report, Jan 12, 8:06 AM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
806 AM CST MON JAN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW ELKHORN 41.28N 96.24W
01/12/2009 M1.2 INCH DOUGLAS NE NWS EMPLOYEE
0700 AM SNOW OMAHA 41.26N 96.01W
01/12/2009 M1.5 INCH DOUGLAS NE PUBLIC
NERAIN OBSERVER.
0700 AM SNOW WOODBINE 41.74N 95.71W
01/12/2009 M1.5 INCH HARRISON IA PUBLIC
COCORAHS OBSERVER.
&&
DEWALDLocal storm report, Jan 12, 8:11 AM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
811 AM CST MON JAN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 AM SNOW OMAHA 41.26N 96.01W
01/12/2009 M1.8 INCH DOUGLAS NE TRAINED SPOTTER
NEAR DOWNTOWN.
&&
DEWALDLocal storm report, Jan 12, 8:12 AM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
812 AM CST MON JAN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW BOYS TOWN 41.26N 96.13W
01/12/2009 M1.7 INCH DOUGLAS NE NWS EMPLOYEE
&&
DEWALDLocal storm report, Jan 12, 8:27 AM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
827 AM CST MON JAN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW BELLEVUE 41.16N 95.92W
01/12/2009 M1.3 INCH SARPY NE PUBLIC
NERAIN OBSERVER.
&&
DEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 2:56 AM CST | Winter Weather Advisory | OAX | Antelope, Boone, Burt, Butler, Cass, Cedar and 24 more | 7 hr |
| Jan 12, 2:41 PM CST | Winter Weather Advisory | OAX | Antelope, Boone, Burt, Butler, Cass, Cedar and 17 more | 5 hr |
Nearby
Wind Advisories in Nebraska, 2009Wind Advisories in Iowa, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.